SciELO - Scientific Electronic Library Online

 
vol.24 número2Sß-COMPACTNESS IN L-TOPOLOGICAL SPACESON FOLIATIONS WITH RATIONAL FIRST INTEGRAL índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

DELGADO, VÍCTOR. STRATEGY FOR TO STABILIZE NON LINEAR SYSTEMS THROUGH DIRECTIONAL CONTROLS. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.167-173. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200005.

For a non linear system, with an isolated and non asymptotically stable equilibrium point, we had obtained a control strategy which disturb the system so that the dynamic move locally towards the equilibrium point. We consider the linearization of the system and feedback directional controls

Palabras clave : Linearly equivalent systems; directional feedback controls.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons